# SDR UALA2011062703153

- Difficulty date: June 26, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,697 hours, 21,421 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DENT AFT EDGE OF DOOR, APPROX 4\ FWD OF AFT EDGE, CTR OF DOOR.  DENT IS 1.25 X 1.25 X .046 DEPTH.  FOUND IT OUT OF LIMITS PER SRM. DENT LESS THAN 10" FROM NEAREST CUTOUT. REMOVED DAMAGE. FABRICATED & INSTALLED FLUSH DOUBLER REPAIR.
